# SDR AALA202112287586

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 16,792 hours, 1,952 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB WITH ENGINE POWER SETTINGS EQUAL AT 90.0 N1 RUDDER TRIM WENT TO 2.5 UNITS LEFT FOR APPROXIMATELY ONE MINUTE THEN RETURNED TO ZERO. MAINTENANCE ACCOMPLISHED FIM TASK 27-20-F1-H7A-421A-A. WHICH REQUIRED OBSERVATION ON THE  SUBSEQUENT FLIGHT TO CHECK THE OBSERVED FAULT SYMPTOM  DOE NOT OCCUR. THE FLIGHT CREW REPORTED THAT THERE WAS NO DISCREPANCY WAS NOTED ON THE SUBSEQUENT FLIGHT.
